Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 96, NWS Birmingham, AL

June 27, 2013Barbour County, Bullock County, Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 27, 2013, 7:40 PM CDT for Barbour County, Bullock County, Russell County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2013, 7:40 PM CDT (00:40 UTC)
Expired
Jun 27, 2013, 8:30 PM CDT
In force
50 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Barbour County, AL, Bullock County, AL, Russell County, AL

The radar

The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3023 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WUUS54 KBMX 280040
SVRBMX
ALC005-011-113-280130-
/O.NEW.KBMX.SV.W.0096.130628T0040Z-130628T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
740 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARBOUR COUNTY IN SOUTHEAST ALABAMA...
  NORTHEASTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 830 PM CDT

* AT 735 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  DAVISVILLE TO HURTSBORO TO PHENIX CITY...AND MOVING SOUTHEAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  GUERRYTON...SPRING HILL...HAWKINSVILLE...FORT MITCHELL...UCHEE
  CREEK...FORT MITCHELL ACTIVITY CENTER...RUTHERFORD AND TWIN
  SPRINGS.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3226 8489 3221 8493 3222 8497 3220 8496
      3213 8505 3209 8504 3202 8505 3205 8542
      3223 8570 3223 8542 3232 8512 3238 8517
      3244 8501 3241 8497 3233 8500 3231 8494
TIME...MOT...LOC 0040Z 315DEG 24KT 3225 8564 3223 8531
          3237 8499

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:40 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 27, 6:40 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT THU JUN 27 2013

.UPDATE...
FOR 00Z AVIATION.

&&

.AVIATION...
00Z TAF DISCUSSION.

THUNDERSTORMS OVER EAST ALABAMA ARE NOT EXPECTED TO AFFECT ANY OF
THE TAF SITES UNLESS ADDITIONAL DEVELOPMENT OCCURS. WILL MONITOR
TRENDS FOR POSSIBLE AMENDMENTS TO KTOI AND KMGM TAFS THROUGH THE
EVENING. VFR CONDITIONS ARE EXPECTED OVERNIGHT WITH MVFR FOG
POSSIBLE AROUND DAYBREAK AT SOME LOCATIONS. CANNOT RULE OUT BRIEF
IFR CIGS SOMEWHERE AROUND DAYBREAK AS WELL BUT THIS WILL BE TOUGH
TO PINPOINT.

87/GRANTHAM

&&

.DISCUSSION...

CURRENTLY PLAYING THE SIT AND WAIT GAME THIS AFTERNOON ACROSS
CENTRAL ALABAMA. CONVECTIVE COMPLEXES THIS MORNING LEFT SEVERAL
SOUTHWARD PROPAGATING BOUNDARIES...CLEARLY DISTINGUISHABLE ON
VISIBLE SATELLITE...THROUGH AN AIRMASS WHERE DEWPOINTS IN THE MID
TO UPPER 70S HAVE PUSHED SURFACE CAPE VALUES OVER 4000J/KG. AS OF
2PM CDT...A FEW SHOWERS HAVE DEVELOPED ACROSS FAR EAST CENTRAL
ALABAMA ON THE MOST NORTHERN OUTFLOW BOUNDARY. AS STORMS DEVELOP
AND TAP INTO THE UNSTABLE AIRMASS AND EFFECTIVE BULK SHEAR OF 30+
KTS EXPECT ACTIVITY TO BECOME ORGANIZED WITH AN INCREASED THREAT
OF DAMAGING WINDS.

USING THE NORTHERN MOST BOUNDARY...AREAS SOUTH OF A LINE FROM
WEDOWEE TO CALERA TO MILLPORT HAVE THE BEST CHANCE OF SEEING
THUNDERSTORMS THIS AFTERNOON...ALONG ANY OF THE MULTIPLE
BOUNDARIES PUSHING SOUTHWARD. EXPECT POPS AND WEATHER TO BE
ADJUSTED...ALONG WITH WORDING IN THE HWO...THROUGH THE AFTERNOON
AS STORMS GROW IN INTENSITY AND SHIFT SOUTHWARD. GIVEN THE
SOUTHWARD MOVEMENT OF STORMS...WILL CARRY HIGHEST POPS ACROSS THE
SOUTH...WITH SCATTERED STORMS CONTINUING AFTER SUNSET...ALTHOUGH A
GRADUAL DECREASE IN INTENSITY AND COVERAGE IS EXPECTED.

NORTHWESTERLY FLOW CONTINUES TO BE ACTIVE WITH ANOTHER MCS
CURRENTLY PUSHING ACROSS MISSOURI. WILL HAVE TO KEEP OUR EYES TO
THE NORTH TONIGHT...WATCHING HOW THE SYSTEM PROGRESSES. SOME
DISAGREEMENT AMONG MODEL SOLUTIONS AS TO HOW IT EVOLVES...AND
WHETHER WE HAVE A SIMILAR SITUATION AS THIS MORNING OR THE SYSTEM
DISSIPATES NORTH OF THE AREA. IF IT WERE TO MAINTAIN ORGANIZATION
OVERNIGHT AS IT PUSHES SOUTHEASTWARD...IT WOULD BEGIN TO IMPACT
NORTH CENTRAL ALABAMA AROUND SUNRISE. WITH THE UPPER TROUGH ACROSS
THE EASTERN CONUS MAKING A DIG SOUTHWARD TOMORROW...A COLD FRONT
WILL SHIFT SOUTHWARD INTO THE AREA...INCREASING SURFACE
CONVERGENCE AND LIFT. WHETHER IT IS CONVECTION ALONG MORNING
OUTFLOW BOUNDARIES...THE SURFACE FRONT...OR BOTH...EXPECT
THUNDERSTORMS AGAIN TOMORROW WITH THE POTENTIAL FOR DAMAGING
WINDS.

COLD FRONT SLOWLY PUSHES SOUTHWARD THROUGH THE AREA AS THE UPPER
LEVEL TROUGH REMAINS IN PLACES ACROSS THE EASTERN CONUS. FRONT
SHOULD FINALLY BE SOUTH OF THE AREA BY SUNDAY MORNING. THE
ADDITIONAL LIFT PROVIDED BY THE FRONT THROUGH THE WEEKEND AND
UPPER LEVEL LOW ROTATING NEAR THE AREA THROUGH MIDWEEK WILL KEEP
AT LEAST CHANCE POPS IN THE FORECAST FOR MOST PERIODS. WITH THE
FOCUS IN THE NEAR TERM AND NO SIGNIFICANT CHANGES TO NEXT
WEEK...NOT MANY CHANGES NEEDED IN THE EXTENDED FORECAST. WITH RAIN
CHANCES AND CLOUD COVER...TEMPERATURES CONTINUE TO LOOK COOLER FOR
NEXT WEEK WITH HIGHS IN THE 80S AND LOWS IN THE 60S.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  92  68  89  66 /  20  50  40  30  20
ANNISTON    71  92  69  88  67 /  20  50  50  40  20
BIRMINGHAM  73  93  70  89  67 /  20  50  50  30  20
TUSCALOOSA  74  94  71  91  68 /  30  50  60  30  10
CALERA      72  92  71  88  68 /  30  50  60  40  20
AUBURN      71  93  70  88  68 /  50  50  60  50  30
MONTGOMERY  74  95  74  91  70 /  40  50  60  60  30
TROY        73  94  74  90  70 /  50  50  60  60  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

87/14
Hazardous weather outlook, Jun 27, 6:46 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 PM CDT THU JUN 27 2013

ALZ011>015-017>050-290000-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
646 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF
CENTRAL ALABAMA THIS EVENING...GENERALLY ALONG AND SOUTH OF A
DEMOPOLIS TO ALEXANDER CITY LINE. THE MAIN THREATS WILL BE
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA
FRIDAY AFTERNOON AND EVENING AS A SURFACE FRONT PUSHES INTO THE
FORECAST AREA. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS AFTERNOON...EARLY TONIGHT...AND FRIDAY.

In the hours before

Local storm report, Jun 27, 6:29 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     3 NNE ECLECTIC          32.68N 86.02W
06/27/2013                   ELMORE             AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN AT HIGHWAY 63 AND WEST COTTON
            ROAD.

&&

GRANTHAM
Special weather statement, Jun 27, 6:29 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT THU JUN 27 2013

ALZ037-280000-
TALLAPOOSA AL-
629 PM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLAPOOSA COUNTY UNTIL
700 PM CDT...

AT 626 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
ECLECTIC...OR 10 MILES NORTHWEST OF TALLASSEE...MOVING SOUTHEAST AT
25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TALLAPOOSA CITY...
  REEVES AIRPORT...
  YATES DAM...
  REELTOWN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3258 8571 3258 8580 3249 8580 3249 8588
      3250 8589 3265 8589 3266 8590 3269 8591
      3269 8570 3260 8570
TIME...MOT...LOC 2329Z 313DEG 23KT 3264 8597

61
Local storm report, Jun 27, 6:33 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     1 S EQUALITY            32.74N 86.10W
06/27/2013                   ELMORE             AL   EMERGENCY MNGR

            TREES DOWN ACROSS HIGHWAY 9 BETWEEN EQUALITY AND CENTRAL.

&&

GRANTHAM
Local storm report, Jun 27, 6:42 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
642 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     2 W MARTIN DAM          32.68N 85.94W
06/27/2013                   ELMORE             AL   EMERGENCY MNGR

            TWO TREES AND POWERLINES DOWN ALONG HIGHWAY 229 JUST WEST
            OF MARTIN DAM.

&&

GRANTHAM
Local storm report, Jun 27, 7:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     ROANOKE                 33.15N 85.37W
06/27/2013                   RANDOLPH           AL   EMERGENCY MNGR

            SEVERAL LOCATIONS WITH TREES DOWN ACROSS THE SOUTHERN
            PART OF RANDOLPH COUNTY.

&&

GRANTHAM
Special weather statement, Jun 27, 7:03 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CDT THU JUN 27 2013

ALZ037-038-280045-
CHAMBERS AL-TALLAPOOSA AL-
703 PM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS AND EASTERN TALLAPOOSA
COUNTIES UNTIL 745 PM CDT...

AT 702 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF TRAMMEL
CROSSROADS TO BUFFALO...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LAFAYETTE...
  RIDGE GROVE...
  CHAMBERS COUNTY LAKE...
  WEST CHAMBERS...
  STURKIE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3275 8528 3273 8529 3273 8540 3274 8543
      3273 8544 3273 8548 3274 8549 3273 8549
      3273 8557 3272 8561 3303 8570 3302 8536
      3275 8522
TIME...MOT...LOC 0004Z 336DEG 21KT 3297 8564 3295 8542

61

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:03 PM CDTSpecial Weather StatementBMXChambers42 min
Jun 27, 7:10 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell50 min
Jun 27, 8:21 PM CDTSpecial Weather StatementBMXBarbour39 min
Jun 27, 9:04 PM CDTSpecial Weather StatementBMXCoosa26 min
Jun 27, 9:16 PM CDTSpecial Weather StatementBMXBarbour44 min
Jun 27, 9:19 PM CDTSpecial Weather StatementBMXShelby26 min
Jun 27, 9:40 PM CDTSpecial Weather StatementBMXCoosa, Elmore50 min
Jun 27, 10:09 PM CDTSpecial Weather StatementBMXChilton51 min
Jun 27, 10:43 PM CDTSpecial Weather StatementBMXElmore47 min
Jun 27, 10:59 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 27, 11:26 PM CDTSpecial Weather StatementBMXMontgomery49 min
Jun 27, 11:47 PM CDTSpecial Weather StatementBMXDallas, Lowndes, Perry58 min
Jun 28, 10:34 AM CDTSpecial Weather StatementBMXBibb41 min
Jun 28, 11:01 AM CDTSevere Thunderstorm WarningBMXGreene, Hale44 min
Jun 28, 11:12 AM CDTSpecial Weather StatementBMXBibb33 min
Jun 28, 11:19 AM CDTSevere Thunderstorm WarningBMXSumter41 min
Jun 28, 11:29 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Shelby46 min
Jun 28, 11:43 AM CDTSpecial Weather StatementBMXDallas, Marengo47 min
Jun 28, 12:09 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby51 min
Jun 28, 12:14 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 28, 12:28 PM CDTSpecial Weather StatementBMXDallas47 min
Jun 28, 12:38 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore52 min
Jun 28, 12:45 PM CDTSevere Thunderstorm WarningBMXAutauga30 min
Jun 28, 12:58 PM CDTSpecial Weather StatementBMXTallapoosa47 min
Jun 28, 1:03 PM CDTSevere Thunderstorm WarningBMXTallapoosa42 min
Jun 28, 1:06 PM CDTSpecial Weather StatementBMXMontgomery39 min
Jun 28, 1:16 PM CDTSpecial Weather StatementBMXLowndes, Montgomery44 min
Jun 28, 1:31 PM CDTSevere Thunderstorm WarningBMXLee, Macon44 min
Jun 28, 1:41 PM CDTSpecial Weather StatementBMXBullock, Montgomery, Pike64 min
Jun 28, 1:56 PM CDTSpecial Weather StatementBMXChambers, Lee, Russell34 min
Jun 28, 2:31 PM CDTSpecial Weather StatementBMXBarbour, Russell44 min
Jun 28, 2:52 PM CDTSpecial Weather StatementBMXPike23 min
Jun 28, 5:32 PM CDTSevere Thunderstorm WarningBMXTuscaloosa43 min
Jun 28, 5:56 PM CDTSpecial Weather StatementBMXPickens49 min
Jun 28, 6:11 PM CDTSpecial Weather StatementBMXGreene, Sumter64 min
Jun 28, 6:26 PM CDTSpecial Weather StatementBMXTuscaloosa34 min
Jun 28, 6:37 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter53 min
Jun 28, 6:59 PM CDTSpecial Weather StatementBMXHale, Tuscaloosa61 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.